# SDR C77A2020030400011

- Difficulty date: February 24, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 30,722 hours, 18,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 BL HAS LIGHT SURFACE CORROSION AROUND SCREW HOLES WORK ORDER 2473505619
